# SDR JJBA202008253011

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 35,950 hours, 23,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS ARE INOPERATIVE. COCKPIT SWITCH WAS IN THE ARMED POSITION. R&R ALL BATTERY POWER SUPPLY. OPERATIONS CHECK SATISFACTORY.
